# SDR F3LA2009072700113

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 20,513 hours, 9,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397497200200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THE AFT CARGO COMPARTMENT STRUCTURAL PROFILE AT FRAME 56 HAS CORROSION AT THE NUT PLATES.  MX PERFORMED MAJOR REPAIR BY REMOVING CORRODED PROFILE, FABRICATING REPLACEMENT PROFILE AND INSTALLING REPLACEMENT PROFILE IAW SRM 51-42-11, 51-72-11, 51-75-12 AND DWG D53974972.
